International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 128 | Views: 278 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 9 Issue 1, January 2020


Coincidence Point Theorems in D-Metric Spaces

Manoj Kumar Tiwari [6]


Abstract: In this paper we used the concept of compatible mappings of type (P) in D-metric space. Our result generalize the result of Parsai V. and Singh B. , Fisher and Pathak.


Keywords: Common fixed point, D Metric space, compatible maps, compatible maps of type P


Edition: Volume 9 Issue 1, January 2020,


Pages: 1156 - 1158


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top